• "Mwoah" - Kimi Räikkönen
  1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Dear Guest. Follow RaceDepartment on Twitter, Facebook, Instagram, Twitch, Steam and YouTube.

Fri April 29th 2011 - MINI Challenge @ Pau 07

Discussion in 'RACE 07 Racing Club & Leagues' started by Bjorn de Haas, Apr 24, 2011.

Thread Status:
Not open for further replies.
  1. Bjorn de Haas

    Bjorn de Haas

    Messages:
    4,369
    Ratings:
    +195
    EVENT INFORMATION
    Server name: RACEDEPARTMENT.COM FRI
    Required RACE 07 expansions: none
    Class: Mini
    Track: Pau 07
    Weather: Dry
    Server password: click here
    Racing rules: click here

    ASIA/OCEANIA TIME ZONE
    09:00 GMT: Practice
    09:25 GMT: Qualification
    09:50 GMT: Warm-up
    10:00 GMT: Race 2x25 minutes

    EUROPEAN TIME ZONE
    18:00 GMT: Practice
    18:25 GMT: Qualification
    18:50 GMT: Warm-up
    19:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (EAST COAST)
    00:00 GMT: Practice
    00:25 GMT: Qualification
    00:50 GMT: Warm-up
    01:00 GMT: Race 2x25 minutes

    AMERICAN TIME ZONE (WEST COAST)
    02:30 GMT: Practice
    02:55 GMT: Qualification
    03:20 GMT: Warm-up
    03:30 GMT: Race 2x25 minutes

    • This event will run four times throughout the day.
    • Licensed Members may choose to race any or all of the defined sessions.
    • If you intend to race please leave a message so your fellow members can join you.
    • Licensed Members are encouraged to share images, videos and race reports in this thread.
     
  2. Angel Alejandro

    Angel Alejandro

    Messages:
    37
    Ratings:
    +0
    AMERICAN TIME ZONE (EAST COAST)

    1. Angel Alejandro
     
Thread Status:
Not open for further replies.